MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1016/s0929-693x(02)00022-2

Медицинская библиотека · Archives de pediatrie : organe officiel de la Societe francaise de pediatrie · 2002

[Acute organophosphate intoxication after using a anti-lice insecticide shampoo].

Paget C, Menard S, Wroblewski I, Gout J P, Danel V, Bost M

Клинический случайАннотация на английскомСтатьяПеревод пока не подготовлен

Аннотация

CASE REPORT: Two children were admitted for poisoning by organophosphate pesticides applied as hair rinses against lice. These chemical agents inhibit the acetylcholinesterase enzyme at various sites. The resultant accumulation of the transmitter acetylcholine causes abnormal signs and symptoms. The diagnosis is based on a reduction in the blood cholinesterase activity. The specific treatment comprises the administration of atropine and pralidoxime.

CONCLUSION

Accidental poisoning by organophosphate insecticides may occur, due to the misuse of such substances as shampoo against lice. An accurate information for users is necessary.

Для цитирования: Paget C, Menard S, Wroblewski I, Gout J P, Danel V, Bost M. [Acute organophosphate intoxication after using a anti-lice insecticide shampoo].. Archives de pediatrie : organe officiel de la Societe francaise de pediatrie. 2002. DOI: 10.1016/s0929-693x(02)00022-2.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.